# SDR DALA2025062504753

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 45,215 hours, 31,604 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Condition: Not Reported
- Location: Flaps Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ATB,  RETURNED TO ATL DUE TO A FLAP INDICATION ISSUE.   REPLACED DAMAGED FLAP CONTROL PUSHROD.
